Journal article icon

Journal article

Efficient algorithms for processing XPath queries

Actions


Access Document


Publisher copy:
10.1145/1071610.1071614

Authors


Journal:
ACM Trans. Database Syst.
Volume:
30
Issue:
2
Pages:
444-491
Publication date:
2005-01-01
DOI:
URN:
uuid:6ac661a5-9dd4-4c65-937a-956feeac8680
Local pid:
cs:141

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP